# SDR DALA2025041402885

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906694) BAFFLE HAS CORROSION BS 500H-500I LBL 25 WL 155. REMOVED + REPLACED BAFFLE + CLIPS AT BS500H - 500I LBL25 W/L 155 IAW B737 SRM 51-40-02-0G DWG #143A7505.
